# SDR USAA2014050800001

- Difficulty date: May 7, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 42,697 hours, 24,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SIGN EXIT MARKING, WALL MOUNTED BY R2 DOOR MISSING LENS.  REPLACED THE LENS IAW AMM 33-51-13, PB401, OPERATIONS CHECKED GOOD.
